I went to see my GP, the other day, as I have a butterfly rash on my face and have had it some time, it got much worse on holiday, as well as rash all over my arms legs and chest that bubbled, it has left marks on me, from last October. I was not burnt, I never do, I am so careful in the sun.
The face is mainly discoloured rather than a rash. I get joint pains, especially at night, but no swelling, my whole body hurts, almost like flu, and my body keeps burning up, and I get terrible night sweats. Not the menopause, I finished it years ago, very early, and am on HRT.
I keep feeling nauseous, and my concentration is terrible, my memory not much better. I have back problems, which are worsening, and restless legs, also I have very frequent ectopic heartbeats, which are getting worse, for which I am on 5mg of beta blockers a day.
I feel very weak, and exhausted, and also very shaky, I get white fingers and toes that eventually turn red and burn, also tinnitus which is getting worse. My muscles get tired and painful so quickly it almost takes my breath away..
Also I get ibs like symptoms, although the GI guy I saw insists it is not that. I just feel so ill, and the pain makes me feel desperate at night particularly.
I also suffer with dry eyes mouth and skin, my nails are flaking to the point I think they will just be down to the quick soon. I have never had this problem with my nails before!
My Doctor just said it is a reaction to the meds and changed them yet again and gave me stronger Beta blockers. From 1mg to 5 mg, I started them yesterday, but felt like this before.
I do not know what is going on, I thought I would put the question here, as I have noticed others on here with similar symptoms.
I may have missed some things out, I am having difficulty remembering what I want to write.
I hope someone has some ideas, it seems to me that one way or another everything gets put down to my back problems, and feel that something else may be going on.
Sorry I have gone on a bit, but I feel better for getting this out.
Thanks for listening, and I hope you are as well as can be,